American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62H10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Wang Zhou. Asymptotic distribution of the largest off-diagonal entry of correlation matrices. Trans. Amer. Math. Soc. 359 (2007) 5345-5363. MR 2327033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. K. Gupta and T. Varga. Matrix variate $\theta$-generalized normal distribution . Trans. Amer. Math. Soc. 347 (1995) 1429-1437. MR 1277112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kenneth I. Gross and Donald St. P. Richards. Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions . Trans. Amer. Math. Soc. 301 (1987) 781-811. MR 882715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William G. Madow. Contributions to the theory of multivariate statistical analysis . Trans. Amer. Math. Soc. 44 (1938) 454-495. MR 1501977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1